# SDR SWAA2014120334622

- Difficulty date: September 17, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 47,872 hours, 21,380 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 3 WINDOW FRAME HOLE AT EF POST 2ND HOLE FROM BOTTOM CRACKED.  REPAIRED FRAME IAW ACO.
